Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Lyrica and Valacyclovir

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16042 Questions

default
Posted on Mon, 16 Apr 2018 in Infections
Question: my doctor gave me valacyclovir 500mg, pls tell what time of day I should take the med. also what time of day for lyrica. 50mg
doctor
Answered by Dr. Michelle Gibson James 2 hours later
Brief Answer:
not affected by time taken

Detailed Answer:
HI, thanks for using healthcare magic

There are some medications that are affected by the time taken eg statins for cholesterol but there are also many that are not dependent on a particular time

Lyrica and valacyclovir are not affected by the time taken but should be taken around the same time each day to that the level and effect is maintained in the body around the clock.

If the time it is taken varies too widely then levels in the blood may alter.

This means that if you use the meds at 6pm, should be used as close to this time as possible the next day

I hope this helps, feel free to ask any other questions

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Cholesterol

doctor1 MD

Have been on pravastatin for two weeks and have had diarrehea almost every night,and vomiting last with loose bowels. I am not feeling right with this medicine. Please tell me if I should discontinue and what other med might be better for high cholesterol. Thank you.

doctor1 MD

I was diagnosed with primary hypertension at age 25. My average reading at diagnosis was 145/110, with peak reading at 185/120. In the past few years, my blood pressure readings have averaged out to slightly above normal with medications, averaging 125/95. However, yesterday I had a higher reading of 150/105 and earlier tonight my blood pressure spiked to 140/115 but has now dropped back down to 135/90. I was diagnosed with Type 2 diabetes at age 25 with a fasting blood sugar of 185. Now my blood sugar is in close to normal levels and is treated with Metformin and diet. My A1C is also in normal ranges. I was diagnosed with high cholesterol at age 26. At diagnosis, my total cholesterol was 310. Now it is down to 210 with medication and diet. At diagnois, my LDL cholesterol was 220 and has now dropped to 135 with medications. At diagnosis my HDL cholesterol was 90 and has now risen to 75 with my total cholesterol level being 210 at my last appointment with my cardiologist which was two weeks ago. I have been obese for most of my life and have been unable to lose much weight even with diet and exercise. At my heaviest, I weighed 285 pounds and am now down to 245 pounds which is about 110 pounds overweight.; Relevant drugs:I take Metformin, Benicar, and Vytorin. ) on Sat 10, Jul 2010 09:57pm : Last night, I felt naseous and had waves of slight pain and pressure in my chest. I also felt pain in my jawline and left elbow area, which came and went in waves. I was sweating more than usual and was dizzy, but felt better with rest. Today I went about my normal routine, but felt dizzy when I went on my evening walk and now my left arm is numb. With my history, should I go to the ER just be sure this isn t cardiac related?

doctor1 MD

I am 31 years old, having BP 140/83 , and total cholestrol 6.98 mmol/l,Atherogenic index 4.25,LDL cholestrol 4.68 mmol/l,Alanine transferase 76.1 U/L.My problem is sometimes i am getting a feeling of fainting / feeing of imbalance and till now i havent start any medications yet .My father died at very early stage because of heart attack( 1 st attack). So whether i have to take medications for BP or cholestrol or both? What can be the reasong for feeling of imbalance?? Thanks, mathew

doctor1 MD

I am a 48 year old woman who is taking 5 mg Zyprexa(olanzapine), 50 mg nozanan, 5 mg zopiclone, 300 mg effexor time release, as well as blood pressure pills and cholesterol pills. I have been diagnosed with borderline personality disorder and bipolar . Is it safe for me to take Champix? My psychiatrist is hesitant.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

My Mother has gone through the medical health check-up.I need your input over the attached reports.